Back issues No.4 - 1994 / Case Report  
 
 

Full Text PDF

 

Kaposi's Sarcoma complicating Bullous Pemphigoid Treated with Immunosuppression - A Case Report
Ding-Dar Lee, Han-Nan Liu, Chu-Kwan Wong
Dermatol Sinica 12: 217-228, 1994

We report a 67-year-old man who suffered from severely pruritic erythematous plaques and tense vesicles or bullae on trunk and limbs. Diabetes mellitus was also found after admission. Dermatopathological and immunofluorescent studies confirmed the diagnosis of bullous pemphigoid. Because of poor response to the treatment, he was put on a variety of medications, including oral prednisolone, azathioprine, methotrexate, dapsone, tetracycline & niacinamide and cyclosporin. Cyclosporin seemed to be the most effective; however, a decrease of glomerular filtration rate led to the withdrawal of the drug. Unfortunately, he developed Kaposi's sarcoma on both thighs five months after starting immunosuppresive treatment.

   
   
 
 
You are visitors    
Copyright © 2008 THE Taiwanese Dermatological Association. All Rights Reserved. Email: dermatol.sinica@gmail.com Tel:886-2-2518-5126~7 Fax:886-2-2518-5128